# SDR CALA2017081402698

- Difficulty date: August 14, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N27724
- Make and model: Boeing 737724
- Aircraft serial: 28791
- Aircraft time: 60,786 hours, 21,045 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OUT AT SEAT ROW 12 ABC TO ROW 21 ABC. REMOVED AND REPLACED THE BATTERY PACK AND POWER SUPPLY IAW AMM 33-51-06. OPS CHECKED NORMAL
